# SDR AALA970486

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- System (JASC): 3350 · Emergency Lighting
- Part: Light Panel
- Part number: 233T321033
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY LIGHT SWITCH IN COCKPIT BROKEN/INOPERATIVE.  REPLACED EMERGENCY LIGHT PANEL ASSEMBLY IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
